MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM VITAMIN B12 (VB12)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM VITAMIN B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer reported an observation of elevated atellica im vitamin b12 (vb12) patient result for a sample, which was discordant relative to repeat testing.Siemens evaluated the instrument data, and the information provided by the customer.Siemens reviewed reagent and ancillary reagent usage related to the affected sample.Quality control (qc) results for the ancillary dilution tray turntable (dtt) packs and primary pack reagents were outside the customer-defined range on the day of the event.Subsequent testing using alternate primary and ancillary packs produced acceptable results, and no further vb12 assay issues were observed.Siemens further evaluated the event and determined that the calibration in use on the day of the event might have affected the vb12 result by creating a slight positive bias.After performing the new calibration, the vb12 result returned to the expected value.Return of the patient sample for additional investigation was not required because the discordant result was not reproducible.Based on the available information, the cause of the discordant vb12 result was unable to be determined.A product problem has not been identified.The customer is operational.
 
Event or Problem Description
The customer reported an observation of elevated atellica im vitamin b12 (vb12, lot# 302) patient result for a sample, which was discordant relative to repeat testing.The initial result was not reported to the physician(s).The sample was retested on an alternate atellica im 1600 analyzer, which yielded a lower result.The lower retested result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM VITAMIN B12 (VB12)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24112767
Report Number1219913-2026-00019
Device Sequence Number5891144
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)79493302(17)260707
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2026
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number79493302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale